# SDR SWIA200718738

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 8,505 hours, 7,331 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Unit
- Part number: 1267588
- Part serial: 2680
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 11,064 hours, 9,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5925 - RIGHT THRUST REVERSER UNLOCKED MESSAGE APPEARED.  RETURNED TO FIELD.  REPLACED RIGHT ENGINE THRUST REVERSER PDU WITH SERVICEABLE UNIT IAW CRJ 200 AMM 78-32-03.  OPS CHECK GOOD.
